| || || |
| Heavy Menstrual Cycle with Birth Control Injection |
Answered by: Susan Eagles
Question from: Caroline
Posted on: May 21, 2006
I have very heavy periods. I am currently bleeding for 7th week. My GP said I have to give things time. Nearly two years I think is enough. I take ferrous sulphate 200mg 3 times daily, tranexamic acid 500mg 2-3 times daily, and fish oil. I have had the contraceptive injection as I am too old for the pill (I am 43) and haven’t taken pill for the last 20 years. I am due to go back at the end of April for a injection again. Could you suggest anything that may help me as when I go back to my GPs with hubby in tow I feel that I have come to the end of any remaining patience? I am willing to give anything a go.
The contraceptive injections can cause adverse reactions, including irregular bleeding. You don’t say how long you have been taking the injections, but if that is when your heavy bleeding started, I suggest that you have a good look on the internet at side effects of the injection you are taking, and decide if there is an alternative for you.